中文

An efficient extrapolation full multigrid method for elliptic problems in two and three dimensions

Hits:

  • Release time:2021-08-20

  • DOI number:10.1080/00207160.2020.1812584

  • Journal:International Journal of Computer Mathematics

  • Co-author:Zhoushun Zheng

  • First Author:Ming Li

  • Correspondence Author:Kejia Pan

  • Volume:98

  • Issue:6

  • Translation or Not:no

  • Date of Publication:2021-08-20


  • Email:

Central South University  All rights reserved  湘ICP备05005659号-1 Click:
  MOBILE Version

The Last Update Time:..